# SDR ASAA2018063025429

- Difficulty date: June 30, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT TRANSITIONAL PNL FWD CARGO BAY FOUND BAFFLE BETWEEN STA 500E TO STA 500F TO BE CORRODED. GROUNDED - YES. REMOVED BAFFLE, UPON FURTHER INVESTIGATION FOUND 100% MATERIAL LOSS OUT OF LIMITS INSTALLED NEW RT BAFFLE BETWEEN STA 500E - 500F IAW SRM 51-40-02-0G 0, 53 00 53 1A 2W .500 O .020 R .00 L 1 D .020.
